# SDR AALA202212126228

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 19,750 hours, 8,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON INITIAL TAXI WITH POWER UP GOT DIRTY SOCK SMELL IN COCKPIT. FLIGHT ATTENDANTS DID NOT SMELL. DISSIPATED ON TAKEOFF ROLL SMELL BEGAN AGAIN AND STRONGER. FROM GASPER VENTS. FLIGHT ATTENDANTS DETECTED SMELL DIRTY SOCKS FOR 5 MINUTES, THEN DISSIPATED MILD ODOR.   (OPEN)
